Advanced Search

Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2014 March;16(1) > Esperienze Dermatologiche 2014 March;16(1):13-5

ISSUES AND ARTICLES   MOST READ

CURRENT ISSUEESPERIENZE DERMATOLOGICHE

A Journal on Dermatology


Journal of Istituto Dermatologico San Gallicano
Official Journal of the Associazione Dermatologi Ospedalieri Italiani - A.D.O.I.
Indexed/Abstracted in: EMBASE, Scopus

 

Esperienze Dermatologiche 2014 March;16(1):13-5

 CASE REPORTS

Psoriasis induced by certolizumab: a report of two cases

Colasanti P. 1, Tirri E. 2, Cordedda M. 1, Maione F. 1, Spanò G. 1, Zanchini R. 1, Mozzillo R. 1

1 Presidio Ospedaliero S. Gennaro, ASL Napoli 1 Centro, UOSD di Dermatologia, Napoli, Italia;
2 Presidio Ospedaliero S. Giovanni Bosco, Napoli ASL Napoli 1 Centro, UOSD di Reumatologia, Napoli, Italia

The occurrence of psoriasis in patients treated with tumor necrosis factor-alpha (TNF-α) is defined “paradoxical effect” and is characterized by the development of de novo psoriasis induced by the use of a drug which is normally utilized to treat skin disease itself. The authors describe two cases of de novo psoriasis in female patients affected by rheumatoid arthritis treated with certolizumab pegol (Cimzia®), a recombinant humanized antibody Fab fragment antibody directed against TNF-α conjugated with propylene glycol. In both cases personal or familiar history was negative for psoriasis. It is important for clinicians to be aware of this possible drug effect, especially considering the increasingly widespread use of these drugs.

language: Italian


FULL TEXT  REPRINTS

top of page